MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 6, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 6, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-6011
Medical Device Problem Codes Crack (1135); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10.Concomitants: 2312320; 02-010-01-0360 - logic femoral ps cem right sz 6.3859226; 02-012-45-6050 - lgc tibial fit tray cem sz 6f / 5t, 4060041; 200-02-38 - three peg patella 38mm.These devices are used for treatment not diagnosis.Pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2015 and then approximately 8 years later on (b)(6) 2023 experienced a surgical revision.Revision operative report of (b)(6) 2023 -postoperative diagnosis- failed right total knee/revision right total knee (tibial, femoral and polyethylene components).Patient was revised to competitor's devices.Findings: loose femoral implant- removed easily with moderate bone loss.Excessive wear of polyethylene with signs of oxidation/yellow discoloration, pitting, cracking and delamination of the poly.Distal femoral bone loss was moderate.The tibial bone loss was extensive and repaired with tibial cone.Patella button was stable and not revised.Patient was taken to pacu in stable condition.There is no other patient or medical information provided.No device return.There is no other information available.
 
Additional Manufacturer Narrative
Report number: 1038671-2024-04518 this follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h10.The following sections were corrected: b2- both hospitalization - initial or prolonged and required intervention to prevent permanent impairment/damage (devices).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, cracking, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, cracking, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 6, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
michael crader
MDR Report Key18990478
Report Number1038671-2024-00686
Device Sequence Number2946735
Product Code JWH
UDI-Device Identifier10885862173843
UDI-Public10885862173843
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2020
Device Catalogue Number02-012-44-6011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer11/21/2024
11/21/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date11/26/2024
11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale